On the spectrum and fine spectrum of the compact Rhaly operators


Yildirim M.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.34, no.10, pp.1443-1452, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 10
  • Publication Date: 2003
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1443-1452

Abstract

In 1989, Rhaly determined the spectrum of Rhaly operator R-a regarded as an operator on the Hilbert space I-2 normed by parallel to x parallel to = (Sigma(n) \ x(n) \(2))(1/2). It is the purpose of this paper to determine the spectrum of Rhaly operator R-a as an operator on the spaces bupsilon(0), and b(upsilon).